Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The representation of binary quadratic forms by positive definite quaternary quadratic forms

Author: A. G. Earnest
Journal: Trans. Amer. Math. Soc. 345 (1994), 853-863
MSC: Primary 11E12; Secondary 11E20
MathSciNet review: 1264145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A quadratic $ \mathbb{Z}$-lattice L of rank n is denned to be k-regular for a positive integer $ k \leq n$ if L globally represents all quadratic $ \mathbb{Z}$-lattices of rank k which are represented everywhere locally by L. It is shown that there exist only finitely many isometry classes of primitive positive definite quadratic $ \mathbb{Z}$-lattices of rank 4 which are 2-regular.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E12, 11E20

Retrieve articles in all journals with MSC: 11E12, 11E20

Additional Information

PII: S 0002-9947(1994)1264145-0
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia